# SDR AWXA200501479

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 17,334 hours, 6,692 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Vibration
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PHX - EMERGENCY LANDING - FLT 529 - AFTER TAKEOFF FROM TPA, CREW REPORTED THAT DURING GEAR RETRACTION FELT A SEVERE VIBRATION WITH THE GEAR BEING SLOW TO RETRACT.  VIBRATION STOPPED ONCE GEAR WAS IN WHEEL WELL.  MADE EMERGENCY LANDING IN PHX WITHOUT FURTHER INCIDENT, AFTER TOWER FLYBY, AND TAXIED TO THE GATE.  MAINTENANCE CYCLED GEAR NUMEROUS TIMES IAW AMERICA WEST AIRLINES TASK CARD F4M32301 WITH NO DEFECTS BEING NOTED.  PREFORMED VISUAL INSPECTION ON ALL GEARS IAW AIRBUS 320 TSM 32-31-00-810-855 WITH NO DEFECTS BEING NOTED.  LUBRICATED MLG AND NLG IAW AIRBUS 320 MM 12-22-32.  OPERATIONAL CHECKS WERE GOOD, RETURNED TO SERVICE.
